Periodic Solutions of Multispecies Mutualism System with Infinite Delays
Wenbo Zhao,
Caocuan Ma,
Taotao Zheng and
Xiao-Ke Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We studied the delayed periodic mutualism system with Gilpin-Ayala effect. Some new and interesting sufficient conditions are obtained to guarantee the existence of periodic solution for the multispecies mutualism system with infinite delays. Our method is based on Mawhin's coincidence degree. To the best knowledge of the authors, there is no paper considering the existence of periodic solutions for n -species mutualism system with infinite delays.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/127876.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/127876.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:127876
DOI: 10.1155/2014/127876
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().